# SDR AALA20120107MIA02

- Difficulty date: January 7, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 66,137 hours, 23,575 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 644 hours, 244 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

MIA - CREW REPORTED HIGH RIGHT ENGINE VIBRATION AT 32000 FEET AND HIGH EXHAUST GAS TEMPERATURE.  PRECAUTIONARY ENGINE SHUT DOWN (SINGLE ENGINE TIME 25 MINS).  FOUND PIECES OF LOW PRESSURE TURBINE BLADES IN THE TAIL PIPE.  REPLACED RIGHT ENGINE ON 01/07/2012 AT MIA.  SYSTEM GROUND CHECK NORMAL OPERATION.
